# SDR C2XA09TY011

- Difficulty date: January 15, 2009
- Submitted: January 18, 2009
- Operation: Air carrier
- Aircraft: N15555
- Make and model: Emb EMB-145
- Aircraft serial: 145594
- Aircraft time: 16,078 hours, 12,332 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Damaged
- Location: Fuselage
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE DENT LOWER RT OF THE MAIN DOOR.  R&R DAMAGED SHEAR CLIP AT FRAME 20 BETWEEN STR 14L & 15L,  REPAIRED DAMAGE IAW EC5330-01879.  ACFT RELEASED AND RETURNED TO SERVICE.
